# SDR USAA920081580

- Difficulty date: August 21, 2008
- Submitted: September 9, 2008
- Operation: Air carrier
- Aircraft: N309AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24711
- Aircraft time: 56,803 hours, 37,785 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 6545855538
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN A1 MAJOR REPAIR NR 6123918 CORROSION ON INNER CHORD AT BS960 TO BS990. S17R, WL208.  REPLACED INNER CHORD AT BS960 TO BS990, WL208 IAW B737 SRM 51-40-02-OG.
